MathSciNet Relay Station
MathSciNet bibliographic data
MR2373751 14E05 (14J45)
Pukhlikov, A. V. Birationally rigid varieties. I. Fano varieties. (Russian) Uspekhi Mat. Nauk 62 (2007), no. 5(377), 15--106; translation in Russian Math. Surveys 62 (2007), no. 5, 857–942
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement